# SDR SWIA200515431

- Difficulty date: August 10, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 1,470 hours, 934 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE ON CLIMB-OUT.  CLEARED INHIBITS.  ELECTRICALLY RIGGED FLAPS.  OPERATIONAL CHECK GOOD.
